# SDR DL76G101309

- Difficulty date: May 18, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 43,480 hours, 13,408 cycles
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING AT 22AB IS INOP.  MX REPAIRED WIRE AT SEAT PLUG AND RE-LAMPED IT.  SYS OPS IS NOW NORMAL.
